Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Is this the sign of implantation failure ?

hello Doc, iam 35 yrs old and i had ivf done this cycle.I had a 3 day embryo transfer and now iam on day 7.since last 2-3 days i have been emptying out my stomach with littlecramps and bowel movement is semi solid. I am on metformin and on thyronorm (hypothyroid) 75 apart from the progestron injections and grafeel injection. Iam worried because i also suffer from low glucose and hence put on metformin.Indigetion normally happens to me normally few days before my iam very tensed. is this the sign of implantation failure.pls respond..
Asked On : Mon, 28 Mar 2011
Answers:  1 Views:  718
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Nothing to worry,go for routine ultra sound check up for progress of growth of embryo.
Take rest,
Take light diet to avoid gastric upset.
You can take more carbohydrate like juices,sugar as you are on metformin.
Ok and bye.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor